# SDR CALA0100084

- Difficulty date: January 30, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N33805
- Make and model: Doug DC-9-82
- Aircraft serial: 49249
- Aircraft time: 47,571 hours, 28,166 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 4 INCH CRACK IN AFT ACCESSORY COMPARTMENT FRAME UNDER RADIUS BLOCK AT LONGERON ATTACH POINT, FS 1446, LONGERON 5L.  THE FRAME WAS REMOVED AND A NEW FRAME WAS INSTALLED IAW SRM 51-10-4, 53-03, FIGURE 30, AND 51-30-5.
